Well i think this medication is crap,ever since my doctor put me on it i have been worse,since the last time i went to the hospital emergency room and she raised my Clonazepam and it helped...i was getting better but family doctor did not agree with emergency doctor,so he lowered my clonazepam and raised my cipralex and gave me abilify...well let me tell i was ok for a few days and since then i have been worse...more anxious and panicky ,sweaty hands,trouble sleeping at night and during the day i keep falling in and out of being tired....more nervous and afraid ! well i am going to call my doctor tomorrow and tell him to get me off this crap.....anybody else have that problem ?????

6 Replies

  • It's awful when docs don't agree ,wish they would get over themselves,it's no good for the patient,now you have to suffer ,I had such a fight to get a inhalor the hospital gave me ,the doc said We don't do that make....I thought you had better do that make as I want the one the hospital doc gave me as it works ,so I don't have to keep coming in here,if you look after me at the surgery,if not I go to hospital.

  • Yeah i know how you feel......hope it gets better in your situation also

  • i tryed this med and it just sent me to sleep everytime!!

  • Yeah i know the feeling cannot even do what i want.

  • Hi,

    Antidepressants can often make you more paniky and anxious when you take then initially...

    A short course of clonazepam can help to get you over this initial problem; the docs might want to consider increasing the clonazepam of a short while to help with the increase in anxiety on starting the antidepressant.

    Abilify can cause agitation when you start it. It's probably not a great idea to start it when you feel paniky and anxious. Speaking to your doc about stopping or changing your medicines woul dbe a good idea. Abilify stays in the body for a few weeks; so any possible agitation caused by the medicine will take quite a while to go away. Again discussing with your doc increasing the clozepam for a short while might help.

    Clonazepam is a good drug for anxiety; but only short term. Used in the long term is can become addictive and have other side effects.

    Hope that helps.

  • I have the same thing with the zoloft...they gave me also clonazepam...which seems to help but the zoloft was killing me all my symptoms got worst more anxiety. ..palpitations sweating at night time...my nerves where out of control now they just change my medication to prozac..and today will be my first day...hopefully it works..I'm praying for it to work..cause I can't take it any long

You may also like...